# SDR HNAA2017110800371

- Difficulty date: November 7, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 32,804 hours, 28,339 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD HEAT SWITCH WILL NOT ENGAGE.   R & R THE WINDSHIELD HEAT SWITCH COVER.  OPS CHECKED GOOD, OK FOR SERVICE.
